MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VISIONIST? CRT-P; Cardiac resynchronization therapy pacemaker (CRT-P)

BOSTON SCIENTIFIC CORPORATION VISIONIST? CRT-P; Cardiac resynchronization therapy pacemaker (CRT-P)
Model Number U225
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy pacemaker (crt-p) recorded a code 1003, indicating the voltage is too low for the projected remaining capacity.A request was made to have data from this device analyzed.Data analysis identified potential high impedance within the battery.Continued monitoring was recommended.This device remains in service.No adverse patient effects were reported.

Brand Name
VISIONIST? CRT-P
Common Device Name
Cardiac resynchronization therapy pacemaker (CRT-P)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key25767040
Report Number2124215-2026-36883
Device Sequence Number9746838
Product Code NKE
UDI-Device Identifier00802526559426
UDI-Public(01)00802526559426(17)230721
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P030005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/21/2023
Device Model NumberU225
Device Catalogue NumberU225
Device Lot Number719796
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/09/2026
Supplement Report FDA Received Date08/24/2026
Date Device Manufactured07/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2124215-03/18/26-001-C
Patient Sequence Number1
Patient Age83 YR
Patient SexMale